# SDR FDEA201103241151

- Difficulty date: March 24, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA01681
- Condition: Corroded
- Location: Bs 1644-1654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STA 1644 TO STA 1654, LONGERON 47R FOUND WITH   CORROSION AND SUSPECTED CRACKED.  AFA0168-1 ACCOMPLISHED EA 1-5310-149713, FUSELAGE MAINFRAME LOWER CENTER CARGO COMPARTMENT STA 1681 TO STA 1631 LONGERON L-47 RT CORROSION REPAIR.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
